Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What treatment should I take for my child showing signs of growing belly along with yellow eyes and urine ?

My seven year old son is having a problem as from last week in which his belly is growing and his eyes are turning yellow and his urine is also yellow. When I try to press his belly he feels pain. The mother took him and the nearest HC and nurse in charge said he might have a lever problem. So what can be his health problem?
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,

Your son's clinical symptoms suggest that he may be suffering from hepatitis.

Please consult your physician as soon as possible. He/she will conduct a clinical examination. You may need to get some laboratory tests done (liver function tests, urine for bile salts/bile pigments).

Further treatment will be based on the results.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doc, I am 25 year old male and I contracted UTI about a week ago. My doctor prescribed me with Amoxicilin antibiotics (5-day course) and Ural to cleanse my urinary tract. I suspect that the infection had occurred along my urethra as I only felt pain when passing urine, had yellow discharge from my penis and no fever at all, and the urine test showed that there was an unusually high amount of white blood cells in my urine so it was an infection although it was not determined what bacteria was causing it (I had a full blown UTI years ago caused by E.Coli and at that time, I had high fever, chills and night terrors, so this time around it wasn t as bad as the previous one). As soon as I took the antibiotics, the symptoms begin to disappear and I thought that was the end of it. For a week, everything was fine and no symptoms manifested at all. However, today I felt a strong sensation to urinate in the morning (which woke me up from my sleep) and i felt a numb pain in my groin after urinating plus there was a small trace of blood in the urine. I went back to sleep and later in the morning, the sensation is still there but much lesser and there are some yellow discharge coming out of my penis. Strangely I don t feel any pain during urination at all, my urine is clear as it should be and no unusual smell was detected, although there is some tingling sensation in my groin which is rather irritating. I am worried that the infection is recurring and is it unusual to get the symptoms again after a week of meds? Or is it just residual effects of the infection and its a sign that its healing slowly? Note that I did not contract the UTI from a sexual intercourse and its most probably due to diarrhea that i got 3 weeks ago. Should I go see the same doctor or look a for a second opinion? Please help, thanks.

doctor1 MD

i had prostate operation(TURP) in 2009 i had angeoplasty with one stent (DES type) in NOV 2012 i am taking CLopilet 100mg prescribed by cardiologist on 8 may2014, blood passed along with urine.Urologist asked to stop Clopolet which has caused blood in urine.the problem was solved. But, cardiologist said that i should not stop clopilet and continue.oterwise, clots may form and can cause heart problem. he directed to use Clopilet-75mg. pl advise s.n.rao YYYY@YYYY

doctor1 MD

My wife has developed urine infection for the last 15 days.I had shown doctor.Urine test had been done.Her urine test report shows Pus cells greater than 100/H.P.F,and R.B.C is 3-5/H.P.F.Other things are normal.Doctor has prescribed medicine like this-- CEFODOX 200 MG TAB twice a day EPIMAG POWDER twice a day SPASMOURGENIN DRAGEES three times a day All the above medicines have been given for 5 days.Today she had fever of 103 degree F.I had given one Crocin tablet.Now the temperature is 99 degree F.Her urine now is normal and of clear colour.But she is very weak and not taking much food.I had given her urine for culture.Tomorrow I will collect the report.Can you please tell me what I should do now and whether the medicine is being correctly given.Ultrasound has been done and her right kidney is having a very small crystal type stone.Her left kidney had been removed nine years back because of a tumour.Please give some advice. P K MITRA

Recent questions on Liver

doctor1 MD

would it be prudent to test liver function (blood test) -- given Lipase has been trending upwards (just above normal) Amylase trending lower (although in range), vitamin D -- low requested to take supplements, and EUS performed was normal. I m thinking these results could be related to liver, am I on the right track?

doctor1 MD

before i was diagnosed of a non-alcoholic fatty liver, and after 3 mon ths, it was lowered in my last lab test results, now i felt uncomfortable in my left loin (on anf off). what it could be? sometimes my left eye have qutie pain (but not really pain). thanks

doctor1 MD

I have raised liver enzymes, blurry vision, digestive problems, itchy skin, and im exhausted. No jaundice. Could the problem be my liver or possibly celiac. I don t ever drink but do take prescription medication. I also worked daily with cleaning products for six months.

doctor1 MD

i first started taking heamutria when i took a respiratory track infection and was treated with tamiflu since then my urine came back to normal up to now when i have a glass of alocolhol my urine is a cola colour so im bleeding again could it be my throat connected im having bother with my tonsils or could it be my liver or kidney disease ?????????

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...